On the secondary classes of foliations with trivial normal bundles.
Commentarii mathematici Helvetici, Tome 56 (1981), pp. 307-326
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
independently variable characteristic classes, complex foliations with framed normal bundle, foliations with transverse G-structures and trivialized normal bundles, Haefliger's classifying space, characteristic classes for framed G-foliations, rigid classes, characteristic map for Riemannian foliations
@article{CMH_1981__56_139872,
author = {Steven Hurder},
title = {On the secondary classes of foliations with trivial normal bundles.},
journal = {Commentarii mathematici Helvetici},
pages = {307--326},
year = {1981},
volume = {56},
zbl = {0467.57008},
url = {http://geodesic.mathdoc.fr/item/CMH_1981__56_139872/}
}
Steven Hurder. On the secondary classes of foliations with trivial normal bundles.. Commentarii mathematici Helvetici, Tome 56 (1981), pp. 307-326. http://geodesic.mathdoc.fr/item/CMH_1981__56_139872/